Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes pilonidal sinus?

Answered by
Dr.
Dr. Iven Romic Rommstein

General Surgeon

Practicing since :2008

Answered : 9733 Questions

default
Posted on Wed, 2 Nov 2016 in Skin Hair and Nails
Question: Hi, I have thick skin expanding near my butt crack; not itch or pain, i have tried different medication from doctors from here but it does not seem to improve the condition in any way, i have tried the following:

terbinafine tablet 250mg ,Ebernet cream, steroid clovate cream,ointment clotrimazole

It started very small but has been expanding over the years. please advice
doctor
Answered by Dr. Iven Romic Rommstein 46 minutes later
Brief Answer:
Looksike pylonidal sinus

Detailed Answer:
Hi and welcome.
It looks to me like pylonidal sings and these are canals under the skin which are usually slowly spreading and may be inflamed and then would cause pain and pus secretion. At this point,it looks like this is uncomplicated pylonidal sinus but is there is growth and pain I suggest permanent surgical procedure. There is no effective ointment for it unfortunately. Wish you good health. Regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Iven Romic Rommstein 18 minutes later
Hi, There is no pain or puss but it has been growing for few years.. u mean there is no fix than surgery ?? does it just keep spreading??

and is below my butt cheek and not above on my below my back..

I keep getting a different answer every time i ask for advice..
doctor
Answered by Dr. Iven Romic Rommstein 35 minutes later
Brief Answer:
Hi

Detailed Answer:
As I can see,this is induration under the skin which is caused by pylonidal canals and in this case ,creams won't help. but it would be good to see proctologist who will determine if this is dermatological problem or this what I say.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on  Terbinafine

doctor1 MD

Hello Doc, Recently I developed rash on my groin area, then it spreaded all over my pubic area. it is very itchy and right now i can see some...

doctor1 MD

My daughter is 3.5 years. At the age of 1, at the time of hair removing from scalp, she got little cut and on the there was no hair growth on that...

doctor1 MD

I have been taking the generic brand of lamisil (terbinafine- 250 mg) for two months and have seen only slight improvement (thinning of the thick...

doctor1 MD

my husband has a toenail fungus - I am now starting to have the tip of my large toenail getting dark and thick . My other toenails are getting...

doctor1 MD

I was having itching in my areas involving touching such as thighs, underarms and it was causing sour smell, so i asked one of the doctors here and...

doctor1 MD

Hi i have vag discomfort i know i have yeast n urinary tract but i also have lesions that itch n burn from mybbotton to my vag

doctor1 MD

I've had ringworm from 5 months.. Initially i used tenovate m for 2 months and there were no results in decrease of the spreading.. Doctor...